# SDR AALA202404175853

- Difficulty date: April 16, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 66,197 hours, 33,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3973
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 64,494 hours, 30,034 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INOP EMERGENCY POWER SUPPLY UNIT (EPSU) EMERGENCY RH SIDE. REPLACED EMERGENCY POWER SUPPLY UNIT (EPSU) FIN: 12WL IAW AMM33-51-38-000-001-A AND AMM  33-51-38-400-001-A.REFER TO INDIVIDUAL SIGN OFFENTRIES FOR WORK STEPS PERFORMED. ATTACHED  FORM ME-0470.
